Advanced Search
MyIDEAS: Login

On f-core equivalence with general widespread externalities

Contents:

Author Info

  • Hammond, Peter J.

Abstract

Second version: November, 1995. This paper partially extends the f-core equivalence theorem of Hammond, Kaneko and Wooders [7] for continuum economies with widespread externalities --- i.e., those over which each individual has negligible control. Externalities need not result directly from trading activities. Neither free disposal of divisible goods nor monotone preferences are assumed. Instead, a slightly strengthened form of local non-satiation suffices. However, in general it is proved only that any f-core allocation is a weak Nash--Walrasian equilibrium. Finally, the proof uses an elementary argument which does not rely on Lyapunov's theorem or convexity of the integral of a correspondence w.r.t. a non-atomic measure.

(This abstract was borrowed from another version of this item.)

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6VBY-3Y9TSN2-3/2/6ce27aa384c6784f39d92a69209afd67
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Mathematical Economics.

Volume (Year): 32 (1999)
Issue (Month): 2 (October)
Pages: 177-184

as in new window
Handle: RePEc:eee:mateco:v:32:y:1999:i:2:p:177-184

Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco

Related research

Keywords:

Other versions of this item:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. P.J. Hammond, 2007. "History: Sunk Cost, or Widespread Externality?," Rivista Internazionale di Scienze Sociali, Vita e Pensiero, Pubblicazioni dell'Universita' Cattolica del Sacro Cuore, vol. 115(2), pages 161-185.
  2. Yamazaki, Akira, 1978. "An Equilibrium Existence Theorem without Convexity Assumptions," Econometrica, Econometric Society, vol. 46(3), pages 541-55, May.
  3. Hammond, Peter J. & Kaneko, Mamoru & Wooders, Myrna Holtz, 1989. "Continuum economies with finite coalitions: Core, equilibria, and widespread externalities," Journal of Economic Theory, Elsevier, vol. 49(1), pages 113-134, October.
  4. M Ali Khan & Kali P Rath & Yeneng Sun, 1994. "On the Existence of Pure Strategy Equilibria in Games with a Continuum of Players," Economics Working Paper Archive 381, The Johns Hopkins University,Department of Economics, revised Feb 1997.
  5. Yamazaki, Akira, 1981. "Diversified Consumption Characteristics and Conditionally Dispersed Endowment Distribution: Regularizing Effect and Existence of Equilibria," Econometrica, Econometric Society, vol. 49(3), pages 639-54, May.
  6. Balder, E. J., 1996. "Comments on the existence of equilibrium distributions," Journal of Mathematical Economics, Elsevier, vol. 25(3), pages 307-323.
  7. Ali Khan, M. & Yamazaki, Akira, 1981. "On the cores of economies with indivisible commodities and a continuum of traders," Journal of Economic Theory, Elsevier, vol. 24(2), pages 218-225, April.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Kovalenkov, Alexander & Wooders, Myrna, 2003. "Approximate cores of games and economies with clubs," Journal of Economic Theory, Elsevier, vol. 110(1), pages 87-120, May.
  2. Kovalenkov, Alexander & Wooders, Myrna Holtz, 2001. "Epsilon Cores of Games with Limited Side Payments: Nonemptiness and Equal Treatment," Games and Economic Behavior, Elsevier, vol. 36(2), pages 193-218, August.
  3. Kovalenkov, Alexander & Wooders, Myrna, 2002. "Advances In The Theory Of Large Cooperative Games And Applications To Club Theory : The Side Payments Case," The Warwick Economics Research Paper Series (TWERPS) 641, University of Warwick, Department of Economics.
  4. Peter J. Hammond, . "Multilaterally Strategy-Proof Mechanisms in Random Aumann--Hildenbrand Macroeconomies," Working Papers 97022, Stanford University, Department of Economics.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:32:y:1999:i:2:p:177-184. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.